# SDR COMA0360554

- Difficulty date: December 15, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 16,389 hours, 16,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Part number: 601R1430352
- Condition: Chafed
- Location: T/E Flap
- Part time: 16,389 hours, 16,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LEADING EDGE VANE MIDDLE CAP P/N 601R14303-52 IS CHAFED .017 INCH AT FLAP STATION 60.  REMOVED AND REPLACED CAP P/N 601R14303-52 IAW CRJ 200 SRM 51-42-10.
